Advertisement

What should I do if I accidentally take too much Xodol?

If you take too much of the prescription pain medication Xodol (hydrocodone and acetaminophen), call your doctor or 911 right away. Excessive doses of Xodol can cause dangerously slowed breathing and heartbeat, flaccid muscles, cold and/or clammy skin, stupor, coma, serious liver damage, kidney damage and even heart attack and death. Do not wait until you develop symptoms to seek medical help. You may need to go to the hospital and be monitored carefully to make sure your breathing is stable and to check your kidney, liver and heart function.

Continue Learning about Analgesic

Who should not take analgesics?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
You should not take analgesics or antipyretics if you are allergic to any element of these types of ...
More Answers
What type of narcotics or opioid analgesics will I be given after surgery?
Stuart A. Linder, MDStuart A. Linder, MD
Most commonly in my practice is the use of a combination of acetaminophen and codeine. Vicodin is us...
More Answers
What is a narcotic?
Debra Fulghum Bruce PhDDebra Fulghum Bruce PhD
For moderate to severe pain, narcotic pain relievers may be prescribed. These drugs are used som...
More Answers
How do analgesics interact with other medications?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
If you are taking certain medications, you should talk to your doctor before taking an analgesic. Th...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.